# SDR ASOA99058

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348001
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

FLT 4912 - RAPID DECOMPRESSURIZATION AT 20,000 FEET.  MANUAL MODE DID NOT CONTROL RATE AT THIS ALTITUDE.  AT 10,000 FEET, MANUAL MODE WAS ABLE TO CONTROL RATE.  PASSENGER MASKS DID DEPLOY DURING DEPRESSURIZATION.  FLIGHT LANDED SAFELY.  MAINTENANCE FOUND BOTTOM AFT PORTION OF THE CARGO DOOR HAD PULLED AWAY FROM THE DOOR.  REPAIRED CARGO DOOR SEAL.  OPERATIONAL CHECKS GOOD AND NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  TT:  34,260.7 HOURS.  (X)
